MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6900052
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that a higher than expected vitros intact pth ii (ipth ii) quality control (qc) result was obtained when using non-vitros biorad liquichek specialty immunoassay control lot 65000 on a vitros xt 7600 integrated system.The assignable cause of the event could not be determined.Based on historical quality control (qc) results, a vitros ipth ii lot 0190 performance issue is not a likely contributor of the event.No diagnostic precision testing was performed on the vitros xt 7600 system and therefore, an instrument related issue cannot be entirely ruled out as a contributing factor of the event.However, historical qc results were within expectations and there was no evidence of an instrument malfunction.Qc sample handling and storage cannot be ruled out as contributing factors to the event.The customer reported that the biorad qc fluid was thawed, stored in the refrigerator, and allowed to warm to room temperature before testing.Per the liquichek specialty immunoassay control ifu, once thawed and opened, the qc is stable for 30 days for all analytes except intact pth, which is stable for 7 days.Therefore, if the qc fluid had been opened for longer than 7 days, stability of pth may have been compromised, and pre-analytical handling could have contributed to the event, although this cannot be confirmed.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros ipth2 lot 0190.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a higher-than-expected vitros intact pth ii (ipth ii) quality control (qc) result was obtained when using non-vitros biorad liquichek specialty immunoassay control lot 65000 on a vitros xt 7600 integrated system.Biorad level 3 qc 65000 result of 480.44 pg/ml versus the expected result of 354.00 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher-than-expected vitros ipth ii result was obtained when the customer was processing non-patient fluids.The customer made no indication that any patient sample results had been affected.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key22994237
Report Number3007111389-2025-00102
Device Sequence Number9620060
Product Code CEW
UDI-Device Identifier10758750032709
UDI-Public(01)10758750032709(17)251121(11)250219(10)0190
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2025
Device Catalogue Number6900052
Device Lot Number0190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown